# SDR SWAA2018080724072

- Difficulty date: August 3, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 39,511 hours, 27,764 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clamp
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR OUT OF ADJUST.  ADJUSTED GIRT BAR HOLDING CLAMP PER SIP.
